# SDR UALA2013030701359

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,444 hours, 13,783 cycles
- Engine: Pwa PW4060
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 3800
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE TIRE GROOVE CRACKING.  REMOVED AND REPLACED RIGHT NOSE TIRE AND WHEEL ASSEMBLIES PER AMM.
